• renna

    Member
    June 11, 2023 at 10:39 pm

    I have been on Vevygart since January and it truly helps me and has been a game changer like many have noted in this thread.  The only issue is it doesn’t hold very long and it seems like I do one month of infusion cycle then take a month off then back to the next infusion cycle which usually makes me feel good but by week 3-4 post 4th infusion, I slide back into muscle weakness.  I WISH it would last LONGER between infusions as the schedule is very rigid with once weekly infusions for 4 weeks 🙁

  • faith

    Member
    September 22, 2023 at 8:03 pm

    Well, hubby had 1 set of infusions with Vyvghart with no difference on the second round he broke out with hives all over his body and had to go to the ER for medication and stayed in the hospital for 2 days. Once home skin cleared up and the rash finally went away he would itch so bad till his skin would bleed he could not get relief. We realize reading each person is special and their body reacts differently I pray the more we share the more others get to know and not feel so alone with this medical issue that no one really knows. We know God and we trust him and pray for each day to be a great day. He lost his voice for over 2 years and it gradually came back we believe prayers God blessed him, but his eye has still dropped so double vision for over 3 years. May the Lord help all of us deal with this MG may we have peace and comfort, and the strength to endure each day.

  • jerry-johnson

    Member
    September 27, 2023 at 9:12 pm

    I have been on Vyvgart for a year and a half. I can honestly say that I have not had any adverse reactions to the treatment.

  • frank-morrow

    Member
    September 29, 2023 at 11:46 pm

    Hello Fellow MG Colleagues,

    I’ve had gMG AchR Positive since April 2019. I added the Vyvgart in November 2022 in addition to my Methotrexate.

    I’m just starting Cycle 4 week 1 with about 85 days off between Cycles. No side effects from the Vyvgart infusion. However, as mentioned earlier in the discussion the medication is an immune system suppressant. You should take it seriously before going out if you’re feeling run down because of the potential possibility of picking up a virus or cold in this day and age of Covid and RSV floating around.

    The general improvement that I get from using Vyvgart is that when I start a Cycle my MG-ADL score is generally an 8 and after the 4 weeks of infusions my score improves to 3 on the ADL test. The biggest improvement is muscle strength improvement, muscle aches go away, fatigue goes away, breathing is significantly better, swallowing is less problematic, and daily chores are much more achievable.

  • Tim

    Member
    October 1, 2023 at 8:14 am

    I don’t know about side effects from Vyvgart, as I have so many from other prescription medications, and most are designed to suppress your body’s immune responses. Back a few years my medications included IVIG infusions (minimal benefit, dropped it for the Vyvgart infusions), Prednisone (HORRIBLE SIDE EFFECTS, and after weaning off for nearly a year, the weight gain side effect still haunts); Pyridostigmine and Azathioprine (both give me headaches and nausea). Side effects are part of my treatment regimen, except Vyvgart.

    The Pyridostigmine (the slow-release pills) and Azathioprine are daily allocations; the Vyvgart infusions I get for 4 weeks, then 3 weeks off, then 4 weeks on, 3 weeks off. I do feel better for a while after the 4th week of infusions, but more noticeable, I’ve had NO MG CRISIS SINCE THE VYVGART INFUSIONS STARTED. That is a big deal for me. The rest of it I just have to tolerate and deal with it.

    As with most of us, I’m always looking for something better to be developed and available, but for the time being, I’m happy to be alive and (some) functioning.

  • andi_d

    Member
    October 20, 2023 at 7:03 pm

    I’ve been on Vyvgart Hytrulo for two years now. I had UTI’s for about 3 months, but increased my water intake, removed sugar (damn prednisone sweet tooth) and started D-Mannose and have been UTI free for a year. I had one Respiratory infection and Covid during this time. I truly believe that Covid was so minor due to Vyvgart. I had a few minor skin reactions from the injection site, but it was only a color change, no burning or irritation. Vyvgart has been the only drug that I have had a positive response to. I still take prednisone, Imuran and Mestinon. After 2 years, I can really tell when I need to treat again, 4 weeks on and 3 weeks off is my sweet spot.

    • TheresaG

      Member
      October 27, 2023 at 3:59 pm

      I am on my 10th cycle. 2 UTI’s, like you water intake seems to help. No way can I abstain from sugar. I suppose it would be wise, thanks for pointing out your success with doing so.

  • Bambilin

    Member
    February 8, 2024 at 8:47 pm

    I’m 81 years old and was diagnosed with MG 6 years ago. I’m on mycophenalate, prednisone, and mestinon. This past year my condition and quality of life deteriorated significantly. I started Vvgart 10 weeks ago. The first 4 infusions had little or no positive or negative effect. During the 4 weeks off, I gradually started getting more energy for a couple of weeks. Then the week prior to starting the second 4 infusions, my energy tapered off. With the 5th infusion, I started feeling better fairlly quickly and after the 6th, I have a lot of energy–with rests between tasks. HOWEVER, Vyvgart has lowered my IgG to dangerously low levels (154) which means I’m virtually home bound because I’m so susceptible to catching a communicable disease. My IgG level didn’t even return to a normal amount during the 4 weeks off. Unfortunately, I was told they cannot reduce the dosage or increase the timing between infusions due to Vyvgart protocols (probably because of liability insurance). Plus, my pharmacist says they have no protocol for dealing with patients having very low IgG side effects. Vivgart literature says they had few people over 65 in their study, which is too bad. So, I’m working with my neurologist to change to IVIG which has more risks but will allow me to leave my home with a mask. I hope it works as well as it did during my first year of treatment.

Page 2 of 2

Log in to reply.